# SDR QXEA0000466

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: XD4N
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- EMERGENCY LIGHTS FLICKER EN ROUTE.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL RELAY K3 AND K4 RELAY (X-D4N AND YC-D41V).  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
